Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 191, NWS Fort Worth, TX

May 3, 2017Limestone County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 3, 2017, 3:16 PM CDT for Limestone County, Texas. It was in force for 59 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 3, 2017, 3:16 PM CDT (20:16 UTC)
Expired
May 3, 2017, 4:15 PM CDT
In force
59 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Limestone County, TX

The radar

The Ft Hood radar (KGRK), 115 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 3, 3:29 PM CDTHAIL 1.75Mexia, TXGOLF BALL SIZE HAIL IN MEXIA.
May 3, 3:32 PM CDTHAIL 1.75Groesbeck, TXGOLFBALL SIZE HAIL IN GROESBECK.
May 3, 3:39 PM CDTHAIL 15 S Mexia, TXQUARTER SIZE HAIL SOUTH OF MEXIA.
May 3, 3:45 PM CDTHAIL 1Groesbeck, TXQUARTER SIZE HAIL IN GROESBECK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 3, 12:34 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2017-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2100 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2017-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2100 J/kg
Mixed-layer CIN
-222 J/kg
Mixed-layer LCL
684 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
238 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

825 
WUUS54 KFWD 032016
SVRFWD
TXC293-032115-
/O.NEW.KFWD.SV.W.0191.170503T2016Z-170503T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
316 PM CDT WED MAY 3 2017

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Limestone County in central Texas...

* Until 415 PM CDT.

* At 316 PM CDT, a severe thunderstorm was located 9 miles northeast
  of Mart, or 13 miles northwest of Groesbeck, moving southeast at 40
  mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Mexia, Groesbeck, Mart, Fort Parker State Park, Thornton and Kosse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3162 9687 3172 9644 3141 9624 3122 9660
TIME...MOT...LOC 2016Z 304DEG 34KT 3163 9672 

HAIL...1.00IN
WIND...60MPH
 
$$

92
2 follow-up statements
142 
WWUS54 KFWD 032033
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
333 PM CDT WED MAY 3 2017

TXC293-032115-
/O.CON.KFWD.SV.W.0191.000000T0000Z-170503T2115Z/
Limestone TX-
333 PM CDT WED MAY 3 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR LIMESTONE COUNTY...

At 333 PM CDT, a severe thunderstorm with confirmed golf ball 
size hail was located over Groesbeck, moving southeast at 45 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Trained weather spotters. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Mexia, Groesbeck, Mart, Fort Parker State Park, Thornton and Kosse. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3162 9687 3172 9644 3141 9624 3122 9660
TIME...MOT...LOC 2033Z 304DEG 38KT 3152 9654 

HAIL...1.75IN
WIND...60MPH
 
$$

Hernandez
347 
WWUS54 KFWD 032057
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
357 PM CDT WED MAY 3 2017

TXC293-032115-
/O.CON.KFWD.SV.W.0191.000000T0000Z-170503T2115Z/
Limestone TX-
357 PM CDT WED MAY 3 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHEASTERN LIMESTONE COUNTY...

At 356 PM CDT, a severe thunderstorm with confirmed large hail was 
located 7 miles southeast of Groesbeck, moving southeast at 35 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Trained weather spotters. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Groesbeck, Fort Parker State Park, Thornton and Kosse. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3147 9677 3159 9663 3162 9638 3141 9624
      3122 9660
TIME...MOT...LOC 2056Z 312DEG 31KT 3143 9645 

HAIL...1.75IN
WIND...60MPH
 
$$

Hernandez

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 12:37 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, May 3, 12:37 PM CDT, 2 hours 39 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Fort Worth TX
1237 PM CDT Wed May 3 2017

.AVIATION...
The cold front as of 1720Z stretches from a KSEP-KAFW-KGYI line,
demarcated nicely on visible satellite and as a fine line on area
radars. Initial convection has struggled to develop (save for a
lone storm which continues to track into Ellis County). We'll
continue to show VCTS through 19Z at AFW, GKY, DAL, and DFW where
there is still a brief window for additional convective
development before the cold front slices across all of our
Metroplex TAF sites. Behind the front, VFR conditions will prevail
along with strong and gusty northwest winds. It's possible that
gusts at DFW may briefly approach AWW criteria later this
afternoon, but this window would be quite brief, between 22-00Z or
so. Thankfully, the 330-350 direction should help to
substantially temper any crosswind issues at DFW.

Surface winds at Waco will continue to gradually veer ahead of the
approaching front. The northwest wind shift is expected to occur
between 20-21Z, and this has been added inside the TEMPO group for
TSRA.

Northwest winds will subside this evening, but will remain breezy
overnight before becoming gusty once again on Thursday afternoon.
At this time, it appears the better wrap-around moisture will
remain to the north of our TAF sites, and have continued with a
dry forecast for the time being. Some VFR cloud cover will,
however, be possible.

Carlaw

&&

.MESOSCALE UPDATE...
Surface analysis late this morning reveals a southeastward-
advancing cold front has entered our west and northwestern
counties this hour, and arcs from just southeast of a Cisco to
Mineral Wells to Gainesville line.

This morning's 12Z KFWD sounding revealed a capping inversion
remained in place around 800 mb, with impressively steep lapse
rates (very nearly absolutely unstable) atop this. Recent ACARS
soundings show that this inversion continues to get lifted and
eroded as the effects of approaching large-scale forcing for
ascent are being felt across the region. This is evidenced by
recent water vapor loops. As a result, convective inhibition is
rapidly eroding here across the region, and we anticipate
continued convective development roughly along and east of a
Sherman to Comanche line over the next 1 to 2 hours. There is
likely some lingering capping/warm air aloft just above 700 mb,
and this may put a damper on the overall severe risk for another
hour or two before this is lifted away.

While effective bulk shear values remain generally modest at this
hour (20-30 kts ahead of the cold front), which would tend to
favor initial multicell clusters, the aformentioned impressively
steep mid-level lapse rates may be able counteract the relative
dearth of shear early this afternoon. As a result, initial storms
that develop will be capable of producing large hail (golf balls
or slightly larger), and damaging wind gusts. Given the
nearly parallel orientation of deep layer shear vectors to the
initial front, fairly rapid upscale growth into a southeastward-
moving QLCS appears to be in the cards this afternoon. Deep layer
shear will be on the increase during the afternoon, which will
begin to favor embedded supercells as the system grows upscale.
While hail will continue to be a threat, the linear nature would
suggest more of a wind damage potential as this system marches
southeastward. The main severe weather threat is probably best
demarcated along and east of I-35/35E today.

Low-level winds through this event are expected to remain fairly
light, which should significantly temper the tornado threat across
our area. The main area we'll need to monitor for an isolated
tornado or two would be across our far southeastern counties,
south and east of an Athens to Centerville line, where mesoscale
effects from a cluster of storms to the east could play a role in
locally backing the surface winds. Either way, the tornado
potential today appears to be low, in great part thanks to the
weakening and veering low- level winds behind a gravity wave
entering Central Texas.

The front should clear our entire area around 5-6 PM, bringing and
end to convective chances, but strong northwest winds behind the
front will linger until later in the evening. A Wind Advisory
remains in effect from 1-8 PM to cover this threat.

Carlaw

&&

.PREV DISCUSSION... /ISSUED 328 AM CDT Wed May 3 2017/
An upper level disturbance embedded within a larger scale upper
level trough is currently located across Southern Colorado and
Northeast Arizona and will move to a location just northwest of
North Texas by mid afternoon. At the surface, a cold front can
currently be tracked moving southeast through the Texas Panhandle
and northern Oklahoma. Ahead of the front, surface observations
show rich low level moisture is rapidly returning north, aided by
a 60 kt low level jet. This warm and humid air will continue
racing north this morning, and mid 60 to lower 70 degree
dewpoints should cover the CWA by mid-late morning. So far,
only scattered showers have developed in the warm sector close to
the Texas coast, but by sunrise we could see some of the shower
activity and possibly some thunderstorms in our southern
counties.

Through the morning hours, we expect mostly scattered showers and
thunderstorms will continue in our southern and eastern counties,
ahead of the front. This activity will be moving northeast, and a
storm or two could become strong or marginally severe. In
addition, we expect storms will form along the cold front as it
moves into our northwestern counties later this morning, colliding
with the warm and humid air. The main severe weather threat is
expected this afternoon into the early evening hours, as the cap
erodes with the approaching upper level trough/disturbance.

By afternoon, models are in good agreement that the cap will
weaken and SBCAPE will increase to over 3000 J/kg ahead of the
front. Some storms may continue to form ahead of the front, but
since the low level jet will have shifted east of the region by
midday, we expect most of the storms in the afternoon hours will
be concentrated along the front. Deep layer shear values are
favorable for supercell development, but on the lower end of the
scale at about 25-30 kts. Hi-res model guidance is split on if a
squall line will develop along the front as it moves into our
Central Texas and southeast counties, or if the storms will remain
more cellular until the front is farther east and southeast of
the region. Either way, the tornado threat in the afternoon hours
currently looks very low due to veered winds at the surface. The
one potential that could change that is if a remnant boundary is
produced from morning storms/clusters. Otherwise, semi-large hail
and damaging winds will be the main hazards this afternoon. Steep
lapse rates support the potential for hail near golfball sized.

Storms should move out of the region by sunset this evening but
some wrap around showers associated with the potent upper level
disturbance may move into our northwest counties overnight. As the
system continues moving across the region tomorrow, additional
showers may occur in our northeast counties where forecast
soundings show a pocket of moisture around 800 mb will reside.

In the wake of the cold front today, strong and gusty northwest
winds will occur with sustained speeds of 15-30 mph and gusts as
high as 40 mph. A Wind Advisory will be issued for most of the
region this afternoon and continuing through the early evening
hours. Tonight will be a cool night with even a slight breeze
resulting in a which chill factor a few degrees below the recorded
temperatures. On Thursday, highs will only be in the upper 60s to
mid 70s, and a continued northwest wind of 10-20 mph will make it
feel a little chillier.

Upper level ridging will keep quiet, dry and pleasant weather
through the weekend into at least the early part of next week.
Our next chances for rain may arrive around the middle of the
week.

JLDunn

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    74  51  72  51  77 /  70  10  10  10   0
Waco                81  50  74  47  78 /  60  10  10  10   0
Paris               71  47  69  48  72 /  80  10  10  10   0
Denton              71  49  72  46  75 /  60  10  10  10   0
McKinney            73  49  71  48  74 /  70  10  10  10   0
Dallas              76  52  73  53  78 /  70  10  10  10   0
Terrell             77  49  71  48  75 /  80  10  10  10   0
Corsicana           80  49  72  50  76 /  70  10  10  10   0
Temple              82  53  75  47  78 /  60  10  10  10   0
Mineral Wells       74  48  74  45  78 /  40  20  10  10   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 8 PM CDT this evening for TXZ091>095-100>107-
115>123-129>135-141>146-156>161.

&&

90/90
Hazardous weather outlook, May 3, 1:09 PM CDT, 2 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
109 PM CDT Wed May 3 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041230-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
109 PM CDT Wed May 3 2017

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.
A strong cold front will continue to move through the region this
afternoon, and a threat for strong to severe thunderstorms exists
with the front. The greatest risk for severe weather exists south
and east of a Sulphur Springs to Greenville to Hamilton line. The
main threats will be large hail and damaging wind gusts, although a
brief tornado cannot be ruled out mainly southeast of an Athens to
Mexia to Marquez line. Thunderstorms will exit the region from
northwest to southeast by early this evening.

Winds will become gusty out of the northwest following the passage
of the cold front, and a Wind Advisory is in effect from 1 PM to 8
PM north of a Killeen to Athens line. Wind gusts of 30 to 40 mph will
be possible during this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is expected today, mainly south and east of a
Sulphur Springs to Greenville to Hamilton line.

Carlaw

In the hours before

Local storm report, May 3, 3:04 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
304 PM CDT WED MAY 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             AXTELL                  31.67N  96.97W
05/03/2017  E0.75 INCH       MCLENNAN           TX   EMERGENCY MNGR

            0.75 INCH HAIL REPORTED IN AXTELL.
Local storm report, May 3, 3:07 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
307 PM CDT WED MAY 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     HAIL             MOUNT CALM              31.75N  96.88W
05/03/2017  E1.25 INCH       HILL               TX   PUBLIC

            VIA SOCIAL MEDIA IN MOUNT CALM. HALF DOLLAR SIZE HAIL
Local storm report, May 3, 3:12 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
312 PM CDT WED MAY 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             LEROY                   31.73N  97.02W
05/03/2017  E1.25 INCH       MCLENNAN           TX   TRAINED SPOTTER

            HALF DOLLAR SIZE HAIL IN LEROY. TIME ESTIMATED BY RADAR.
Local storm report, May 3, 3:13 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
313 PM CDT WED MAY 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     HAIL             HUBBARD                 31.85N  96.80W
05/03/2017  E1.50 INCH       HILL               TX   BROADCAST MEDIA

            PING PONG BALL SIZE HAIL REPORTED IN HUBBARD. TIME
            ESTIMATED BY RADAR.
Local storm report, May 3, 3:15 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
315 PM CDT WED MAY 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     HAIL             BROWNSBORO              32.30N  95.62W
05/03/2017  E1.75 INCH       HENDERSON          TX   PUBLIC

            GOLF BALL SIZE HAIL REPORTED IN BROWNSBORO
Local storm report, May 3, 3:16 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
316 PM CDT WED MAY 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     HAIL             3 NE CHANDLER           32.33N  95.43W
05/03/2017  E1.00 INCH       HENDERSON          TX   AMATEUR RADIO

            QUARTER SIZE HAIL REPORTED AT CORNER OF VAN
            ZANDT/HENDERSON/SMITH COUNTIES.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 3:12 AM CDTWind AdvisoryFWDBell, Bosque, Collin, Comanche, Cooke, Coryell and 35 more17 hr
May 3, 11:01 AM CDTSpecial Weather StatementFWDTarrant14 min
May 3, 11:19 AM CDTSpecial Weather StatementFWDTarrant11 min
May 3, 11:33 AM CDTSpecial Weather StatementFWDTarrant27 min
May 3, 12:00 PM CDTSpecial Weather StatementFWDEllis30 min
May 3, 12:23 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis67 min
May 3, 12:48 PM CDTSpecial Weather StatementFWDJohnson27 min
May 3, 1:00 PM CDTSevere Thunderstorm WarningFWDBosque38 min
May 3, 1:31 PM CDTSevere Thunderstorm WarningFWDEllis, Kaufman59 min
May 3, 1:33 PM CDTSpecial Weather StatementFWDDallas27 min
May 3, 1:35 PM CDTSpecial Weather StatementFWDHill25 min
May 3, 2:04 PM CDTSpecial Weather StatementFWDRockwall26 min
May 3, 2:08 PM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman, Navarro67 min
May 3, 2:10 PM CDTSpecial Weather StatementFWDHill35 min
May 3, 2:16 PM CDTSevere Thunderstorm WarningFWDHill, McLennan59 min
May 3, 2:27 PM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt63 min
May 3, 2:38 PM CDTSpecial Weather StatementFWDKaufman37 min
May 3, 2:44 PM CDTSevere Thunderstorm WarningFWDLimestone, Navarro61 min
May 3, 2:47 PM CDTSpecial Weather StatementFWDBurnet28 min
May 3, 2:58 PM CDTSevere Thunderstorm WarningFWDAnderson, Henderson47 min
May 3, 3:20 PM CDTSevere Thunderstorm WarningFWDRains, Van Zandt15 min
May 3, 3:35 PM CDTSevere Thunderstorm WarningFWDFreestone55 min
May 3, 4:12 PM CDTSevere Thunderstorm WarningFWDLeon63 min
May 3, 4:14 PM CDTSevere Thunderstorm WarningFWDLeon, Limestone, Robertson61 min
May 3, 4:27 PM CDTSpecial Weather StatementFWDCherokee33 min
May 3, 4:35 PM CDTSpecial Weather StatementFWDAnderson25 min
May 3, 4:40 PM CDTSevere Thunderstorm WarningFWDAnderson52 min
May 3, 4:44 PM CDTSpecial Weather StatementFWDFreestone46 min
May 3, 5:24 PM CDTSpecial Weather StatementFWDRobertson36 min
May 3, 5:28 PM CDTSevere Thunderstorm WarningFWDRobertson28 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.